# SDR FDKA200708417

- Difficulty date: August 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 15,835 hours, 14,960 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Condition: Odor
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6025 ATL-DAY (1425 PHX LCL) - STRONG FUEL ODOR ON APU START.  REMOVED AND REPLACED FUEL SOLENOID.
